Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 12, Pages 727-731
http://dx.doi.org/10.1155/S0161171202109264

Equivalence results for discrete Abel means

Department of Mathematical Sciences, Kent State University, Tuscarawas Campus, 330 University Dr NE, New Philadelphia 44663-9403, OH, USA

Received 7 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present theorems showing when the discrete Abel mean and the Abel summability method are equivalent for bounded sequences and when two discrete Abel means are equivalent for bounded sequences.